Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

PVC gets aggravated with indigestion, gas and belching

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 3847 Questions
It seems that when I get indigestion and gas with belching it aggregates my pvc's
Posted Thu, 19 Apr 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Praveen Tayal 7 hours later
Thanks for posting your query.
Premature ventricular contractions (PVCs) are premature heartbeats originating from the ventricles of the heart.
PVCs can occur in young healthy individuals without any heart disease or associated risk factor. Excessive belching can precipitate such contractions as the food pipe lies next to the heart and any dilatation due to gas causes a physical stimulation to the heart.
The only way to avoid these is by preventing the indigestion.
You can use some OTC medications mentioned below to have some relief.
1. Activated charcoal (Charcocaps) , will absorb the excess gas produced.
2. Antacids, such as Di-Gel, Maalox Anti-Gas, and Mylanta Gas, allow gas to be belched away more easily.
3. Food enzymes, such as Beano, which help break down the sugars found in vegetables and grains, can be added to foods that cause you to have gas.
Taking Haloperidol, Reglan, chlor, etc twice daily will also help in relieving your symptoms.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Above answer was peer-reviewed by
Follow-up: PVC gets aggravated with indigestion, gas and belching 17 hours later
I thought Haloperidol was an anti psychotic? Your answer was relieving because ninety percent of my PVC"s happen when I have gas. I heard something about the vagus nerve getting affected by my stomach gas. Thanks for your help.
Answered by Dr. Praveen Tayal 6 hours later
Thanks for writing again.
Haloperidol is an antipsychotic but it increases the gut motility and empties stomach earlier avoiding belching. Yes symptoms.
Doing dietary modifications will help you.
Hope my answer is helpful.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor